×

zbMATH — the first resource for mathematics

Asymptotic analysis of models with repeated calls in the case of large losses. (English. Russian original) Zbl 0828.90045
Probl. Inf. Transm. 29, No. 3, 248-267 (1993); translation from Probl. Peredachi Inf. 29, No. 3, 54-75 (1993).
Summary: Recurrence formulas for finding any desired number of terms in the asymptotic expansion of basic stationary characteristics of a full- available system with repeated calls into a power series in the intensity of primary calls as it tends to infinity are derived. Problems related to the solution of the system of state equations for large values of the intensity of primary calls are considered.
MSC:
90B22 Queues and service in operations research
60K25 Queueing theory (aspects of probability theory)
PDF BibTeX XML Cite